# SDR SWAA095825

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 48,771 hours, 40,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65464300100
- Part serial: BN947
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING I/B FORE FLAP PUNCTURED.  REMOVED AND REPLACED FORE FLAP PER MM.
